These comments are made for the purpose of discussion and should NOT
be used as recommendations for or against therapies or other treatments. An indi
vidual patient is always advised to consult their own physician.
Question: I started on Remeron 15mg. after being on wellbutrin 200mg. for 3 yrs for depression. Wellbutrin was d/c'd when remeron started.. After being on remeron for 4 days I had diarrhea, vomiting, chestpain hightened muscle pain,sweats, chills and lastly, hives I called my pharmacist and then my M.D.He said it was coincidence that when I started the remeron that I caught a virus,(which is possible since my mom is in a nsg home and there was a virus going around,. but he did not know this) I was instructed to d/c the remeron and then start back up 4 days later which I did. I have tolerated it okay except nausea the first 2 days, now diarheaa and intense h/a's. My question is, will these side affects go away as my body adjusts to the medication, how long before I feel results at this low dose, should I insist upon LFT'S and WBC counts for monitoring,and lastly has this med shown real improvement with depression and are there any contraindications with my other meds? I was told there was not and I was also put on remeron because of difficulty sleeping in spite of the neurontin and klonopin I take at night. I thank-you for you time and efforts.
Answer: It can be very helpful, but tends to be sedating. The headache, diarrhea would be uncommon. Blood tests are usually, not required, but would not be a big deal for a few months to check.
Back to Drug
InfoNet Home Page.
Back to Doctor FAQ main page.